On Modules over Local Rings


Erdogan F. , Ciftci S., AKPINAR A.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.24, no.1, pp.217-230, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.1515/auom-2016-0012
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Page Numbers: pp.217-230
  • Keywords: reel plural algebra, local ring, module

Abstract

This paper is dealed with a special local ring A and modules over A. Some properties of modules, that are constructed over the real plural algebra, are investigated. Moreover a module is constructed over the linear algebra of matrix M-mm (R) and one of its basis is found.